Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Involuntary Rolling Of The Eyes While On Prozac And Xanax For Headache?

My son is 49 years old he fragile x physically he is normal capable of doing everything except value of money, reading etc. The last few months in the afternoon he will start looking up to where his eyes look like they are gong to roll back in his head this may last up to ten minutes after whice he will have a severe headache. He is on respidal, prozac daily. Sometines we have given him a xanax or something for the headache. The last one was2days ago was in the car after grocery shopping. There is no way to tell when this is going to occur. If you have any ideas i would greately appreciate your thoughts. XXXX 0000.
Mon, 9 Mar 2020
Report Abuse
General Surgeon 's  Response
Hello,

Confusion, drowsiness, over active reflexes are some of the common side effects of Prozac containing Fluoxetine. Kindly report the symptoms of involuntary rolling of eyes while you are consuming these medicines and get further guidelines regarding its dose consumption accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Involuntary Rolling Of The Eyes While On Prozac And Xanax For Headache?

Hello, Confusion, drowsiness, over active reflexes are some of the common side effects of Prozac containing Fluoxetine. Kindly report the symptoms of involuntary rolling of eyes while you are consuming these medicines and get further guidelines regarding its dose consumption accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon